MathSciNet Relay Station
MathSciNet bibliographic data
MR2781846 11G05 (11G15 11R23)
Coates, J.; Liang, Z.; Sujatha, R. The Tate-Shafarevich group for elliptic curves with complex multiplication II. Milan J. Math. 78 (2010), no. 2, 395–416.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement